# SDR SWAA2022041261736

- Difficulty date: December 14, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 40,239 hours, 23,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP. LOCATED ON UNDERSIDE THE FSD MOPSILL LOOKING OUTBOARD AT BS 277-302 RBL 56; WL 208 / REMOVED AND REPLACED FSD STRAP BS277-302 RBL56 WL208 I.A.W BOEING DWG 141A8310; AND SRM 51-40-02-0G-0.
